# SDR ASAA0180118

- Difficulty date: March 29, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Part number: D29982107
- Part serial: 0928
- Condition: Failed
- Location: L1 Door
- Part time: 33,646 hours, 18,417 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, L1 DOOR EMERGENCY SLIDE HARNESS FAILED THE AMPERAGE CHECK.  REMOVED AND REPLACED COMPLETE L1 SLIDE ASSEMBLY WITH SERVICEABLE ASSEMBLY.  (M)
